# SDR IPXA2020021765179

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 20,519 hours, 12,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AINTERIM REPAIR TO FUSELAGE SKIN R/H SIDE OF THE A/C AFT OF FR2, REF EO A300-5330-60265-AREPAIRED PER EO A300-5330-60265-B
